# SDR IPXA2024051691487

- Difficulty date: May 3, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 85,988 hours, 36,949 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T47021
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING BLEND LEFT WING TRAILING EDGE OUTBOARD SKIN WS 1046 (EVALUATE) REVIEW COMPLETE
